# SDR SWAA2021022450179

- Difficulty date: February 20, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,633 hours, 37,475 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Broken
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRAB BAR HANDLE ABOVE FO'S WIND SCREEN BROKE / R & R'D F/O'S GRAB BAR HANDLE REF. IPC 56-11-11-01 ITEM 195 PER SIP.
